Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7728
Title: Multicriteria Approach to Bilevel Optimization
Authors: Fliege, J. 
Vicente, L. 
Issue Date: 2006
Citation: Journal of Optimization Theory and Applications. 131:2 (2006) 209-225
Abstract: Abstract In this paper, we study the relationship between bilevel optimization and multicriteria optimization. Given a bilevel optimization problem, we introduce an order relation such that the optimal solutions of the bilevel problem are the nondominated points with respect to the order relation. In the case where the lower-level problem of the bilevel optimization problem is convex and continuously differentiable in the lower-level variables, this order relation is equivalent to a second, more tractable order relation. Then, we show how to construct a (nonconvex) cone for which we can prove that the nondominated points with respect to the order relation induced by the cone are also nondominated points with respect to any of the two order relations mentioned before. We comment also on the practical and computational implications of our approach.
URI: http://hdl.handle.net/10316/7728
DOI: 10.1007/s10957-006-9136-2
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf232.85 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

48
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 5

48
checked on Aug 2, 2022

Page view(s) 50

496
checked on Aug 11, 2022

Download(s) 50

492
checked on Aug 11, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.